Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Peng, Yuejian"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.

Article

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rödl, Vojtech, Rucinski, Andrzej, Simonovits, Miklós and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2006) The Ramsey number for hypergraph cycles I. Journal of Combinatorial Theory, Series A, 113 (1). pp. 67-83. ISSN 0097-3165

Peng, Yuejian, Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2005) Counting small cliques in 3-uniform hypergraphs. Combinatorics, Probability and Computing, 14 (3). pp. 371-413. ISSN 0963-5483

Monograph

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rodl, V, Rucinski, Andrzej and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2007) The Ramsey number for hypergraph cycles II. . London School of Economics and Political Science, London, UK.

This list was generated on Mon Jul 22 06:44:47 2024 BST.